| Catalog Number |
DYNDTN0003 |
| Medical Device Problem Code |
Difficult to Flush (1251)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that extensions won¿t flush any fluid through when used.
Additional Manufacturer Narrative
The customer reported that the extensions won¿t flush any fluid through when used.Functional inspection was conducted with the provided sample, and some additional testing was performed with the received sample.The complaint was confirmed; the closing response states that the item does not function normally and won¿t flush fluid through.The division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.